BibTeX record journals/siamcomp/HopcroftK73

download as .bib file

@article{DBLP:journals/siamcomp/HopcroftK73,
  author    = {John E. Hopcroft and
               Richard M. Karp},
  title     = {An n\({}^{\mbox{5/2}}\) Algorithm for Maximum Matchings in Bipartite
               Graphs},
  journal   = {{SIAM} J. Comput.},
  volume    = {2},
  number    = {4},
  pages     = {225--231},
  year      = {1973},
  url       = {https://doi.org/10.1137/0202019},
  doi       = {10.1137/0202019},
  timestamp = {Wed, 14 Nov 2018 10:45:06 +0100},
  biburl    = {https://dblp.org/rec/journals/siamcomp/HopcroftK73.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics